• kulaken's Avatar

    kulaken started following

  • kulaken's Avatar

    kulaken started following

    Question: regrowth,

  • kulaken's Avatar

    kulaken asked a questionBrain and Spinal Cord Tumors in Adults

    regrowth,

    • carm's Avatar
      carm

      Kulaken,
      Hello, I am an oncology/end of life nurse and I think a lot depends on the type of malignancy you were diagnosed with. I read from prior posts that you were told that you have GBM and then changed to CUP. What happens depends on whether you have a brain tumor or brain Mets. Everything about the behaviors of those two will dictate the path along with your drive. I have had both types of disease in patients, although more GBM. Brain tumors like grade IV Astrocytomas do always recur with a vengeance whereas a CUP depends on the cell itself, as the histology or grade greatly influences the behavior. The problem with growth in the skull is that you are greatly reduced in treatment options. Ill be glad to give you a possible answer off the site as this question demands a more personal setting. However, the main thing you need to consider is the type of disease you have. Each tumor acts differently. Best of luck to you, Carm RN.

      over 3 years ago
  • kulaken's Avatar

    kulaken posted an update

    Acid Re Flux, I also have issues with it , i found Zantac helped out allot !! tried other's but that one allowed me to get through the night ...

  • kulaken's Avatar
  • kulaken's Avatar

    kulaken asked a questionBrain and Spinal Cord Tumors in Adults

    Cramps :
    As of late i have had a serious problem with hand and foot cramps , the Dr's tell me it is a side affect of the steroids ,

    6 answers
    • Crash's Avatar
      Crash

      Try taking a Magnesium supplement.

      about 4 years ago
    • tfg's Avatar
      tfg

      I often have cramps in my hands and abdomen which started within the past year. I had an allogeneic stem cell transplant 4 years ago and haven't had chemo since then. My oncologist hasn't had any suggestions or explanations.
      My potassium and magnesium levels are normal. I have had numerous other side effects from the transplant and from high doses of prednisone such as cataracts in both eyes, severe dry eye syndrome, osteonecrosis of my shoulder, etc.
      My GP said that quinine tablets might help, but they are only available in Canada! Good luck with your recovery!

      about 4 years ago
    • sbmontgomery's Avatar
      sbmontgomery

      My Dr. gave me a muscle relaxer to take at night and that did seem to help a little and drink plenty of liquids. I still have them sometimes but they are not as bad as they were. The pain in my feet would sometimes wake me up in the middle of the night. I stopped taking chemo a week ago and the cramping in my feet are gone but the cramps in my hands still happen once in a while depending on what I am doing. Keep talking to your dr. Best of luck to you.

      about 4 years ago